# SDR MASA2012050234751

- Difficulty date: May 2, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 33,103 hours, 25,723 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2747,  RETURNED TO FIELD AFTER DECLARING AN EMERGENCY FOR A LANDING GEAR DISAGREE WARNING MESSAGE.  THE RIGHT GEAR NEVER SHOWED UP AND LOCKED.  R & R RT MLG SIDESTAY ACTUATOR OPS CHECKED GOOD
